Facebook Instagram Twitter RSS Feed Back to top

Some results on differential-difference analogues of Brück conjecture

In: Mathematica Slovaca, vol. 67, no. 3
Jingcheng Dong - Kai Liu
Detaily:
Rok, strany: 2017, 691 - 700
Kľúčové slová:
value sharing, finite order, differential-difference polynomials
O článku:
In this paper, we will consider value sharing problems on a transcendental entire function $f$ with its differential-difference polynomials. We establish some results that can be viewed as the differential-difference analogues of Brück conjecture.
Ako citovať:
ISO 690:
Dong, J., Liu, K. 2017. Some results on differential-difference analogues of Brück conjecture. In Mathematica Slovaca, vol. 67, no.3, pp. 691-700. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0002

APA:
Dong, J., Liu, K. (2017). Some results on differential-difference analogues of Brück conjecture. Mathematica Slovaca, 67(3), 691-700. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0002
O vydaní:
Publikované: 27. 6. 2017